# SDR 2A6R2021100861802

- Difficulty date: October 8, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N321AM
- Make and model: Blanca 1731ATC
- Aircraft serial: 7531117
- Aircraft time: 4,021 hours, 16,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Part number: L533M1013108
- Condition: Delaminated
- Location: Zone 100
- Part time: 4,021 hours, 16,585 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND COCKPIT FLOOR DELAMINATED ON THE UPPER SKIN PANEL 15.0X1.75 T THE FWD GROUNDING POINT.  REPAIRED IAW AIRBUS HELICOPTERS RADS-EC135-53-2021-3525
